# SDR 05FDEA03973

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE AT STA XOS 906 FOUND ACCESS PANEL TEE/HINGE CRACK .5 INCH LONG.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 49 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F163377/N00377 AND IAW SRM 57-10-00 FIG 49 VOL 1.
